Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 12, 2013, 11:29 PM EDT for 9 counties in Indiana. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2013, 11:29 PM EDT (03:29 UTC)
- Expired
- Jun 13, 2013, 12:15 AM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Clinton County, IN, Delaware County, IN, Hamilton County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Randolph County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 85 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 12:00 AM EDT | TSTM WND DMG | 4 Se Kokomo, IN | TREE LIMBS DOWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 5:00 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2978 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS53 KIND 130329
SVRIND
INC015-023-035-057-065-067-095-135-159-130415-
/O.NEW.KIND.SV.W.0073.130613T0329Z-130613T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1129 PM EDT WED JUN 12 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL INDIANA...
NORTHEASTERN CLINTON COUNTY IN CENTRAL INDIANA...
DELAWARE COUNTY IN EAST CENTRAL INDIANA...
NORTHEASTERN HAMILTON COUNTY IN CENTRAL INDIANA...
NORTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
HOWARD COUNTY IN CENTRAL INDIANA...
MADISON COUNTY IN CENTRAL INDIANA...
NORTHERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 1215 AM EDT
* AT 1124 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARTFORD CITY TO TIPTON...AND MOVING SOUTHEAST AT 50
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MUNCIE...ANDERSON...ELWOOD...ALEXANDRIA...WINCHESTER...
SUMMITVILLE...ATLANTA...ARCADIA...ORESTES...GASTON...EATON...
FRANKTON...ALBANY...RIDGEVILLE...BALL STATE UNIVERSITY...COUNTRY
CLUB HEIGHTS...YORKTOWN...RIVER FOREST...WOODLAWN HEIGHTS AND
EDGEWOOD.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 221 AND 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3996 8562 4049 8669 4061 8671 4061 8637
4057 8636 4057 8587 4038 8585 4038 8522
4031 8521 4032 8481 4016 8480
TIME...MOT...LOC 0328Z 304DEG 42KT 4046 8529 4027 8606
HAIL...1.00IN
WIND...60MPH
$$
MRD/JP2 follow-up statements
284
WWUS53 KIND 130346
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1146 PM EDT WED JUN 12 2013
INC015-023-035-057-065-067-095-135-159-130415-
/O.CON.KIND.SV.W.0073.000000T0000Z-130613T0415Z/
TIPTON IN-RANDOLPH IN-MADISON IN-HOWARD IN-HENRY IN-HAMILTON IN-
CARROLL IN-CLINTON IN-DELAWARE IN-
1146 PM EDT WED JUN 12 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DELAWARE...
NORTHEASTERN CLINTON...SOUTHERN CARROLL...NORTHEASTERN HAMILTON...
NORTHERN HENRY...HOWARD...MADISON...NORTHERN RANDOLPH AND TIPTON
COUNTIES UNTIL 1215 AM EDT...
AT 1143 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM REDKEY TO 5 MILES SOUTH OF TIPTON...AND MOVING
SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MUNCIE...ANDERSON...WINCHESTER...ALBANY...FRANKTON...ARCADIA...
RIDGEVILLE...BALL STATE UNIVERSITY...YORKTOWN...SALEM...SELMA...
COUNTRY CLUB HEIGHTS...SARATOGA...WOODLAWN HEIGHTS...PARKER CITY...
RIVER FOREST...EDGEWOOD...FARMLAND...DALEVILLE AND CHESTERFIELD.
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 221 AND 251.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3996 8562 4049 8669 4058 8657 4061 8637
4057 8636 4057 8587 4038 8585 4038 8522
4031 8521 4032 8481 4016 8480
TIME...MOT...LOC 0346Z 304DEG 42KT 4034 8506 4019 8604
HAIL...0.75IN
WIND...60MPH
$$
MRD/JP778
WWUS53 KIND 130412
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1212 AM EDT THU JUN 13 2013
INC015-023-035-057-065-067-095-135-159-130422-
/O.EXP.KIND.SV.W.0073.000000T0000Z-130613T0415Z/
TIPTON IN-RANDOLPH IN-MADISON IN-HOWARD IN-HENRY IN-HAMILTON IN-
CARROLL IN-CLINTON IN-DELAWARE IN-
1212 AM EDT THU JUN 13 2013
...THE SEVERE THUNDERSTORM WARNING FOR DELAWARE...NORTHEASTERN
CLINTON...SOUTHERN CARROLL...NORTHEASTERN HAMILTON...NORTHERN
HENRY...HOWARD...MADISON...NORTHERN RANDOLPH AND TIPTON COUNTIES WILL
EXPIRE AT 1215 AM EDT/1115 PM CDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3996 8562 4049 8669 4058 8657 4061 8637
4057 8636 4057 8587 4038 8585 4038 8522
4031 8521 4032 8481 4016 8480
TIME...MOT...LOC 0412Z 304DEG 42KT 4017 8473 4002 8571
$$
JASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:25 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 12, 10:25 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 PM EDT WED JUN 12 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 308 PM EDT WED JUN 12 2013 STRONG TO SEVERE STORMS WILL OCCUR TONIGHT AHEAD OF A COLD FRONT. RAIN WILL LINGER INTO THURSDAY MORNING...THEN DRY CONDITIONS CAN BE EXPECTED UNTIL SATURDAY AFTERNOON. A COUPLE OF WEATHER SYSTEMS WILL KEEP CHANCES FOR RAIN AROUND FROM SATURDAY AFTERNOON INTO NEXT TUESDAY. TEMPERATURES WILL BE COOLER THAN NORMAL ON THURSDAY BUT RETURN TO NEAR AVERAGE AND REMAIN THERE FROM THE WEEKEND ON. && .NEAR TERM /OVERNIGHT/... ISSUED AT 926 PM EDT WED JUN 12 2013 GIVEN THE RECENT RADAR TRENDS...MUCH OF THE CONVECTION REMAINS NORTH OF CENTRAL INDIANA AND CONTINUES TO PROPAGATE EASTWARD. A FEW CELLS HAVE TRIED TO DEVELOP ON THE SOUTHERN EDGE HOWEVER THEY HAVE BEEN UNABLE TO SUSTAIN THEMSELVES. MAIN THREAT FROM THE NEXT FEW HOURS WILL BE WITH THE CLUSTER OF STORMS NEAR KIRKSVILLE ILLINOIS...AND IT/S PROPAGATION TO THE EAST OR THE SOUTHEAST. THUS HAVE KEPT POPS HIGHER IN THE LAF...OKK...MUNCIE AND ANDERSON AREAS...WHILE TRIMMING POPS DRAMATICALLY ACROSS THE FAR SOUTHERN PARTS OF THE FORECAST AREA. ONGOING TEMPERATURE FORECAST APPEARS ON THE MARK GIVEN RECENT TRENDS HAVE MADE ONLY MINOR TWEAKS. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 308 PM EDT WED JUN 12 2013 FOCUS IS ON CHANCES FOR RAIN THROUGH THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED. SOME LINGERING FORCING WILL CONTINUE ACROSS MAINLY THE SOUTHERN AND EASTERN FORECAST AREA ON THURSDAY MORNING AS SYSTEM EXITS THE AREA. WENT LIKELY POPS EXTREME EAST TO LOW CHANCE POPS WEST. ENDED CHANCES FOR RAIN BY AFTERNOON AS THE SYSTEM PULLS EAST. HIGH PRESSURE WILL THEN PROVIDE DRY CONDITIONS THURSDAY NIGHT INTO SATURDAY MORNING. UPPER WAVES RIDING AROUND AN UPPER RIDGE COULD TRIGGER SOME CONVECTION ACROSS THE AREA SATURDAY AFTERNOON. UNCERTAINTY REMAINS HIGH IN THE TIMING AND STRENGTH OF THESE WAVES. THEREFORE ONLY WENT CHANCE POPS SATURDAY AFTERNOON...MAINLY ACROSS THE NORTHWEST FORECAST AREA CLOSER TO THE FORCING. FOR TEMPERATURES THROUGH THE PERIOD WENT WITH A BLEND MOST PERIODS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 227 PM EDT WED JUN 12 2013 MODELS AND WEATHER PREDICTION CENTER SUGGEST A COLD FRONT WILL DROP SOUTHEAST ACROSS CENTRAL INDIANA ON MONDAY FOLLOWED BY AN UPPER WAVE ON TUESDAY. MOISTURE STREAMING NORTHEAST OFF THE GULF AHEAD OF THE FRONT SHOULD ALLOW FOR SCATTERED TO NUMEROUS THUNDERSTORMS PRIOR TO THE FRONTAL PASSAGE WITH LOWER CHANCES AHEAD OF THE UPPER FEATURE. REGIONAL INITIALIZATION TEMPERATURES NEAR NORMAL IN THE LOWER TO MID 80S LOOK REASONABLE AND WITH THE SYSTEM TONIGHT TAKING PLENTY OF FOCUS...WILL NOT MAKE ANY CHANGES. && .AVIATION /DISCUSSION FOR THE 130300Z KIND TAF UPDATE/... ISSUED AT 1025 PM EDT WED JUN 12 2013 VORTICITY TAIL FROM COMPLEX ACROSS NORTHERN INDIANA CURRENTLY PUSHING INTO WESTERN INDIANA. SOME CONVECTION HAS BEEN TRYING TO DEVELOP ALONG THIS TAIL...BUT THIS EVENING/S UPPER AIR SUGGESTS AIR MASS IS STILL CAPPED TO SOME EXTENT. THIS FEATURE EXPECTED TO PASS OVER KIND AROUND 130400Z...SO WILL FINE TUNE THE HIGHEST CONVECTIVE THREAT BETWEEN 130400Z-130600Z. LARGE COMPLEX DROPPING SOUTHEAST MAY GET CLOSE TO KIND AS WELL AFTER 130400Z. IF THIS COMPLEX REACHES KIND...GUSTY VARIABLE WINDS TO AROUND 40 KTS POSSIBLE. PREVIOUS DISCUSSION FOLLOWS. HIGH CONVECTIVE POTENTIAL ACROSS THE TAF SITES LATER THIS EVENING AS AN UPPER IMPULSE CURRENTLY ENTERING NORTHWEST ILLINOIS MOVES INTO NORTHWEST OHIO BY 130600Z. AIR MASS STILL CAPPED OFF...BUT VERY UNSTABLE. CONVECTION SHOULD RESULT IN EITHER COMPLEX OVER NORTHERN ILLINOIS TURNING SOUTHEAST...OR DEVELOPMENT ALONG THE TRAILING VORT TAIL. SHORT TERM MODEL DATA SUGGEST HIGHEST CONVECTIVE POTENTIAL 130100Z-130500Z. BRIEF IFR CONDITIONS...AND GUSTY SHIFTING WINDS IN THE VICINITY OF THE HEAVIER CELLS. ADDITIONAL CONVECTION POSSIBLE IN THE WAKE OF THIS WAVE ASSOCIATED WITH THE COLD FRONT. AT THIS POINT...THINK THE FIRST WAVE WILL SWEEP OUT MOST OF THE INSTABILITY...BUT IF THIS DOESN/T HAPPEN...CONVECTIVE THREAT WILL BE HIGHER WITH THE FRONT. OUTSIDE OF CONVECTION...EXPECTING MVFR CEILINGS TO DEVELOP TOWARDS SUNRISE THURSDAY IN THE POST FRONTAL ZONE. WILL ALSO KEEP SOME SURFACE WIND GUSTS AROUND 20 KTS FROM 210-230 DEGREES WELL INTO THE NIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...50 NEAR TERM...PUMA SHORT TERM...50 LONG TERM....MK AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 12, 8:34 AM EDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 834 AM EDT WED JUN 12 2013 INZ021-028>031-035>049-051>057-060>065-067>072-131000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 834 AM EDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HOT AND HUMID TODAY. WIDESPREAD THUNDERSTORMS THIS EVENING AND OVERNIGHT. HAZARDS: HEAT AND LIGHTNING TODAY. TONIGHT...DAMAGING WIND...LIGHTNING...LARGE HAIL...ISOLATED TORNADOES AND LOCALIZED FLASH FLOODING. TIMING: EVENING INTO THE EARLY OVERNIGHT DISCUSSION: THE STORM PREDICTION CENTER HAS ISSUED A MODERATE RISK FORSEVERE WEATHER ACROSS ALL OF CENTRAL INDIANA FOR THIS EVENING AND EARLY OVERNIGHT. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO FORM ACROSS NORTHWESTERN ILLINOIS LATE THIS AFTERNOON AND EARLY EVENING AND QUICKLY MOVE EAST AND SOUTHEAST ACROSS CENTRAL INDIANA THIS EVENING AND INTO THE EARLY OVERNIGHT. A FEW STRONG TO SEVERE STORMS ARE ALSO POSSIBLE AHEAD OF THE LINE. STRONG WIND SHEAR ALONG WITH HOT AND HUMID AIR WILL FEED THE STORMS AS A SURFACE AND UPPER TROUGH HELP MAINTAIN ORGANIZATION. CONFIDENCE IS HIGH FOR DAMAGING STRAIGHT LINE WINDS IN MANY AREAS. LARGE HAIL IS ALSO LIKELY BUT SOMEWHAT LESS OF A THREAT. ISOLATED TORNADOES AND LOCALIZED FLOODING CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY INTO MONDAY WITH THE GREATEST THREAT OCCURRING SUNDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE BUT LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS. DISCUSSION: LOW PRESSURE WILL TRACK EAST THROUGH THE GREAT LAKES THIS WEEKEND AND EARLY NEXT WEEK WITH A FRONTAL BOUNDARY IN THE AREA. THIS SHOULD HELP TRIGGER MULTIPLE ROUNDS OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT...AND POSSIBLY AS EARLY AS LATE AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH/TUCEK
In the hours before
Local storm report, Jun 12, 11:14 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM TSTM WND DMG ROSSVILLE 40.42N 86.60W
06/12/2013 CLINTON IN STORM CHASER
TREES DOWN ACROSS ROADS. ALONG HWY 421. 6 IN DIAMTER.
REPORT VIA TWITTER.
&&
JPLocal storm report, Jun 12, 11:27 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1127 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL DELPHI 40.58N 86.67W
06/12/2013 E1.00 INCH CARROLL IN EMERGENCY MNGR
&&
TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 10:18 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 42 min |
| Jun 12, 10:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 30 min |
| Jun 12, 10:37 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard | 53 min |
| Jun 13, 12:52 AM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Madison, Randolph, Tipton | 4 hr |
| Jun 13, 1:44 AM EDT | Areal Flood Advisory | IND | Howard | 4 hr |
| Jun 13, 6:23 AM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Delaware, Howard, Madison, Randolph and 1 more | 4 hr |
| Jun 13, 6:36 AM EDT | Special Weather Statement | IND | Hancock | 39 min |
| Jun 13, 7:22 AM EDT | Special Weather Statement | IND | Rush, Shelby | 53 min |
| Jun 13, 7:45 AM EDT | River Flood Warning | IND | Delaware, Randolph | 15 hr |
| Jun 13, 7:45 AM EDT | River Flood Warning | IND | Carroll, Howard, Tippecanoe | 36 hr |
| Jun 13, 7:48 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Shelby | 27 min |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 37 hr |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Carroll | 23 hr |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 6 days |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 7 days |
| Jun 13, 8:08 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 7 days |
| Jun 13, 8:29 AM EDT | Special Weather Statement | IND | Jennings | 31 min |
| Jun 13, 8:59 AM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Madison, Tipton | 6 hr |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 8 days |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 10 days |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Knox, Sullivan | 9 days |
| Jun 13, 11:26 AM EDT | River Flood Warning | IND | Knox, Sullivan | 9 days |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.